Open Access
May, 1985 Dependence by Reverse Regular Rule
Mei-Ling Ting Lee
Ann. Probab. 13(2): 583-591 (May, 1985). DOI: 10.1214/aop/1176993011


A family of concepts of dependence by reverse regular (DRR) rule is introduced. Interrelationships among DRR random variables are investigated. Relationships with other concepts of negative dependence are discussed.


Download Citation

Mei-Ling Ting Lee. "Dependence by Reverse Regular Rule." Ann. Probab. 13 (2) 583 - 591, May, 1985.


Published: May, 1985
First available in Project Euclid: 19 April 2007

zbMATH: 0621.62054
MathSciNet: MR781425
Digital Object Identifier: 10.1214/aop/1176993011

Primary: 60K10
Secondary: 62H20 , 62N05

Keywords: conditionally decreasing in sequence , Negative dependence , negative regression dependence , reverse regular rule , right corner set decreasing , right tail decreasing in sequence

Rights: Copyright © 1985 Institute of Mathematical Statistics

Vol.13 • No. 2 • May, 1985
Back to Top